# SDR AALA2009030600001

- Difficulty date: March 6, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 60,316 hours, 22,003 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GYE - INFLIGHT MIA-UIO.  CREW REPORTED FLAP SLAT DISAGREE INDICATION LEADING EDGE SLATS STOPPED BETWEEN ZERO AND ONE.  EMERGENCY DECLARED, LANDED GYE WITHOUT INCIDENT.  REPLACED THE POWER DRIVE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
